# SDR SWIA201231326

- Difficulty date: July 22, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 29,964 hours, 26,833 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT FLOOR LEVEL TOP OF BOARDING STAIRWAY, DOES NOT LIGHT UP.  (FLT 4597)  SPLICED BROKEN WIRE.
